Ebadi, Ghodrat, Rashedi, Somaiyeh. (1397). New variants of the global Krylov type methods for linear systems with multiple right-hand sides arising in elliptic PDEs. نشریه جغرافیا و برنامه ریزی, 6(2), 111-127.
Ghodrat Ebadi; Somaiyeh Rashedi. "New variants of the global Krylov type methods for linear systems with multiple right-hand sides arising in elliptic PDEs". نشریه جغرافیا و برنامه ریزی, 6, 2, 1397, 111-127.
Ebadi, Ghodrat, Rashedi, Somaiyeh. (1397). 'New variants of the global Krylov type methods for linear systems with multiple right-hand sides arising in elliptic PDEs', نشریه جغرافیا و برنامه ریزی, 6(2), pp. 111-127.
Ebadi, Ghodrat, Rashedi, Somaiyeh. New variants of the global Krylov type methods for linear systems with multiple right-hand sides arising in elliptic PDEs. نشریه جغرافیا و برنامه ریزی, 1397; 6(2): 111-127.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.